Jump to content
Important Survey - Please Participate ×

Changed from mylan to teva diazapam-2 mo ago. Getting sicker


[Ma...]

Recommended Posts

I am getting sicker from this change. It’s been 2 months. I did a slow crossover and completed 3 out of 4 mg. Do I give this more time. Or switch to brand?
Link to comment
Share on other sites

I had the same issue with teva shitty diazepam iam currently on crecent diazepam made in the uk for me its the best choice don't hesitate to change brand if you have that option

Good luck

Link to comment
Share on other sites

I am getting sicker from this change. It’s been 2 months. I did a slow crossover and completed 3 out of 4 mg. Do I give this more time. Or switch to brand?

 

I had the same problem...Teva gave me horrendous migraines and made me nauseous called my doc and she wrote a new script for Mylan only but I did have to change pharmacy to get it

Link to comment
Share on other sites

Are you getting mylan in the us?  I was told it is discontinued forcing me to change? If you are in us, what pharmacy?
Link to comment
Share on other sites

I live in Israel i so i have no choice on the matter its a mandatory health service basically you get what diazepam the country imports lucky me teva Diazepam is discontinued for the time being so they are bringing crecent i hope it will stay that way because i got used to it and no way iam going on teva Diazepam
Link to comment
Share on other sites

I am having the same issue:( I only took one Teva tab and it was enough to know it makes me sick. Absolutely no one has Mylan anywhere. I have a couple months left of Mylan then I’m screwed! I called the pharmacy to find out how much brand Valium is and they quoted $130. I’m just wondering and hoping it works. I have no other choice.

I hope it works out for you Magnolis, I know exactly what you’re going through! It makes this whole w/d process that much harder as if we don’t have enough to worry about.

 

PP :smitten:

Link to comment
Share on other sites

×
×
  • Create New...